Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Jul 23, 2021, 6:29 PM EDT for Miami-Dade County, Florida. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2021, 6:29 PM EDT (22:29 UTC)
- Expired
- Jul 23, 2021, 7:15 PM EDT
- In force
- 46 min
- Issued by
- NWS Miami, FL
County Miami-Dade County, FL
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 10.5 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1775 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 804 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -43 m²/s²
- 0-3 km storm-relative helicity
- -23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
868
WWUS82 KMFL 232229
SPSMFL
Special Weather Statement
National Weather Service Miami FL
629 PM EDT Fri Jul 23 2021
FLZ073-075-173-232315-
Mainland Monroe FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
629 PM EDT Fri Jul 23 2021
...SIGNIFICANT WEATHER ADVISORY FOR MAINLAND MONROE AND FAR WESTERN
MIAMI-DADE COUNTIES UNTIL 715 PM EDT...
* At 628 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 6 miles
northeast of Shark Valley Obs Tower to near Fortymile Bend.
Movement was southeast at 20 mph.
* Small hail, excessive cloud-to-ground lightning, funnel clouds, and
winds in excess of 45 mph possible with these storms.
* Locations impacted include...
Homestead General Airport, The Redland, Loop Road Ee Center,
Naranja, Princeton, Richmond West, Shark Valley Obs Tower, Pa-Hay-
Okee Overlook, Everglades National Park, Goulds, Fortymile Bend,
Country Walk, The Hammocks, Inlikita and South Miami Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
Persons participating in outdoor activities should seek sturdy
shelter until these storms pass. Open shelters found in parks,
beaches, or golf courses offer no protection from the dangers of
lightning.
&&
LAT...LON 2539 8091 2573 8102 2581 8090 2581 8087
2582 8087 2590 8073 2553 8034
TIME...MOT...LOC 2228Z 320DEG 15KT 2575 8073 2571 8089
$$
RAGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jul 23, 4:33 PM EDT, 1 hour 56 minutes earlier.
Area forecast discussion, Jul 23, 4:33 PM EDT, 1 hour 56 minutes before
Area Forecast Discussion National Weather Service Miami FL 433 PM EDT Fri Jul 23 2021 ...Flooding Possible East Coast This Weekend... .SHORT TERM... Through Saturday: Scattered to numerous showers and thunderstorms will continue for the rest of this afternoon and into tonight as a mid level trough continues to dive southward across the eastern seaboard. At the same time, an area of low pressure slowly continues to meander in the Atlantic off of the northern Florida coastline. This will help to continue to advect moisture into the region for this afternoon and into the first half of the weekend. With a light steering flow remaining in place, showers and thunderstorms that develop will be slow moving. This could lead to the potential for localized flooding over the low lying and poor drainage areas, especially over areas that see multiple rounds of showers and storms. A few strong thunderstorms cannot be ruled out this afternoon as the strongest storms could contain gusty winds and frequent lightning. High temperatures will remain on the warm side this afternoon as temperatures rise to around 90 across the immediate east coast and into the mid 90s across the interior. On Saturday, plenty of moisture advection will continue across the region as the trough over the eastern seaboard continues to dig farther south combined with the area of low pressure continuing to meander in the Atlantic off of the Florida coastline. Forecasted PWAT values over the region increase to 2.2 to 2.4 inches, which are near record values for this time of year. This will allow for the flooding potential to continue during this time frame as showers and thunderstorms will continue to be slow moving with heavy downpours. Numerous showers and thunderstorms will continue throughout the day on Saturday in response to the increased moisture and instability over the region. Please refer to the Hydrology section below for additional details regarding the potential for flooding across the area. High temperatures on Saturday will generally range from the upper 80s across the east coast to the lower 90s across the interior sections. .LONG TERM... Saturday Night through Monday... Low pressure should meander east of the Florida coast with attendant troughing extending into the Lake Okeechobee region. Given marginally favorable environmental conditions the National Hurricane Center suggests medium chances (40%) for a tropical depression to form offshore over the next few days. Regardless of development the primary weather-related concern for South Florida is heavy rainfall and possible flooding. The thermodynamic environment will be rather favorable for both given tall/skinny CAPE profiles and related efficient warm rain processes. Precipitable water values will be near the record daily maximums (~2.2 to 2.4 inches) as low-level south-southeasterly flow enhances convergence along the east coast. Look for repeated rounds of showers and thunderstorms during this period with average rain amounts of 2 to 4 inches expected. The greatest risk for flooding appears to be along the east coast where the combination of localized convergence and the potential for repeated bouts of heavy rainfall suggest locally higher rain amounts are possible. Depending upon trends it's possible that a Flood Watch may be required for some portion of our area. Please see the hydrology section below for additional details. Tuesday through Friday... Rain impacts from the aforementioned disturbance may continue into the first portion of the extended period with at least localized flooding concerns persisting. Thereafter South Florida should be along the western periphery of high pressure at the surface and aloft. Given southeast steering flow and rich low-level moisture look for better than climatological rain chances during the extended period with warm and muggy conditions. && .AVIATION(18Z TAFS)... Scattered to numerous showers and thunderstorms will continue this afternoon and into the evening hours especially across the interior and east coast terminals. Periods of MVFR or IFR will be possible around showers and thunderstorms. Light south southeasterly winds will continue across most terminals. At KAPF, winds will remain out of the west northwest as the Gulf breeze moves inland. Winds will become light and variable across all terminals this evening. && .MARINE... A relatively weak wind flow will continue across the local Atlantic and Gulf coastal waters through the weekend. With an area of low pressure located to our north in the Atlantic off of the northern Florida coast, there is the possibility that a northerly swell could move towards the South Florida Atlantic waters early next week. Scattered to numerous showers and thunderstorms will occur across the local waters through the upcoming weekend. Winds and waves could be locally higher in and around any shower or thunderstorm. && .HYDROLOGY... With plenty of moisture advection occurring over the region, precipitable water values are forecast to rise between 2.2 and 2.4 inches this weekend. This is near record values for this time of year. This will allow for heavy rainfall associated with numerous showers and thunderstorms across the region during this time. At this time, a general 1 to 3 inches of rain are forecast across the Gulf coast, with 3 to 5 inches along the east coast through the weekend. Locally higher amounts are possible where multiple rounds of showers and thunderstorms develop. The grounds across South Florida remain pretty saturated from the rainfall earlier in the week. This could enhance the flooding potential across the region through the upcoming weekend especially in the low lying and poor drainage areas. This will continue to be monitored as the weekend progresses. && .PRELIMINARY POINT TEMPS/POPS... Miami 77 90 77 89 / 60 70 60 80 West Kendall 77 90 75 89 / 50 70 60 80 Opa-Locka 77 90 75 89 / 60 70 60 80 Homestead 77 89 75 88 / 50 70 60 70 Fort Lauderdale 77 88 77 88 / 60 70 60 80 N Ft Lauderdale 77 89 77 88 / 60 70 60 80 Pembroke Pines 77 90 75 88 / 60 70 60 80 West Palm Beach 75 90 76 89 / 60 70 50 80 Boca Raton 77 90 77 90 / 60 70 60 70 Naples 78 90 76 90 / 60 70 50 70 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && Tonight/Saturday and Aviation/Marine...CWC Saturday Night through Friday...SPM Hydrology...BNB/CWC Visit us at weather.gov/miami Follow us on Facebook and Twitter at: www.facebook.com/nwsmiami www.twitter.com/nwsmiami
Hazardous weather outlook, Jul 23, 10:18 AM EDT, 8 hours 11 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 1018 AM EDT Fri Jul 23 2021 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 240230- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 1018 AM EDT Fri Jul 23 2021 ...Scattered to Numerous Showers and Thunderstorms Today... ...Localized Flooding Possible Through the Weekend... This hazardous weather outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT Thunderstorms: Scattered to numerous thunderstorms will develop, starting over the coastal metro areas and then moving over the interior areas as sea breezes push inland. The primary impacts will be lightning strikes, gusty winds, and locally heavy rainfall. Flooding: Localized flooding is possible today due to slow moving heavy downpours from thunderstorms over the low lying and poor drainage areas. Wind: A few storms could be strong enough to produce wind gusts up to 50 mph this afternoon and evening. Waterspouts: There is a slight chance of waterspouts over the local South Florida waters. Temperatures: Heat index values could reach 105 degrees or higher over portions of the interior this afternoon. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY Scattered to numerous showers and thunderstorms are possible each day, with increasing potential for flooding across the metro areas of South Florida over the weekend. The greatest coverage of showers and thunderstorms will be over the interior and east coast metro areas through the weekend. Frequent lightning, heavy downpours, and gusty winds will be possible with the strongest thunderstorms. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated, however individual spotters are encouraged to report high wind, hail and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, Jul 23, 5:24 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Miami FL
524 PM EDT Fri Jul 23 2021
FLZ063-232230-
Glades FL-
524 PM EDT Fri Jul 23 2021
...SIGNIFICANT WEATHER ADVISORY FOR GLADES COUNTY UNTIL 630 PM EDT...
* At 524 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Brighton Seminole Reservation,
or near Lakeport, moving southeast at 5 mph.
* Nickel size hail, excessive cloud-to-ground lightning, funnel
clouds, and winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Moore Haven, Lakeport, Brighton Seminole Reservation and Indian
Prairie Canal Mouth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
Persons participating in outdoor activities should seek sturdy
shelter until this storm passes. Open shelters found in parks,
beaches, or golf courses offer no protection from the dangers of
lightning.
&&
LAT...LON 2700 8087 2695 8100 2689 8100 2689 8099
2681 8109 2704 8134 2703 8132 2703 8127
2712 8127 2712 8117 2721 8117 2721 8111
TIME...MOT...LOC 2124Z 332DEG 6KT 2707 8115
RAGSpecial weather statement, Jul 23, 5:49 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Miami FL
549 PM EDT Fri Jul 23 2021
FLZ070>075-172-173-232230-
Inland Broward County FL-Coastal Broward County FL-
Inland Collier County FL-Mainland Monroe FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
549 PM EDT Fri Jul 23 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLLIER...NORTHERN
MAINLAND MONROE...NORTHERN MIAMI-DADE AND BROWARD COUNTIES UNTIL 630
PM EDT...
* At 548 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Coconut Creek to near Dade-Collier Training Airport. Movement was
southeast at 20 mph.
* Small hail, excessive cloud-to-ground lightning, funnel clouds, and
winds in excess of 45 mph possible with these storms.
* Locations impacted include...
Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood, Miramar, Coral
Springs, Pompano Beach, Davie, Plantation, Sunrise, Deerfield
Beach, Tamarac, Margate, Lighthouse Point, Lauderdale-By-The-Sea,
Miami Gardens, Hallandale, Lauderhill, Weston and North Miami.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2624 8003 2594 8004 2549 8095 2598 8106
2633 8030 2633 8025 2634 8024 2633 8022
2633 8013
TIME...MOT...LOC 2148Z 327DEG 16KT 2625 8017 2592 8083
RAGSpecial weather statement, Jul 23, 6:03 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Miami FL
603 PM EDT Fri Jul 23 2021
FLZ063-066-067-232245-
Hendry FL-Inland Palm Beach County FL-Glades FL-
603 PM EDT Fri Jul 23 2021
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HENDRY...WESTERN PALM
BEACH AND SOUTHEAST GLADES COUNTIES UNTIL 645 PM EDT...
* At 602 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Moore Haven, moving southeast
at 15 mph.
* Small hail, excessive cloud-to-ground lightning, funnel clouds, and
winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Belle Glade, Clewiston, South Bay, Moore Haven, Montura, Lake
Harbor, Devils Garden, Belle Glade Camp, Ortona, Harlem and Lake
Hicpochee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
&&
LAT...LON 2696 8098 2695 8100 2689 8100 2688 8091
2679 8082 2682 8079 2670 8060 2636 8120
2680 8137 2698 8102
TIME...MOT...LOC 2202Z 324DEG 11KT 2680 8106
RAGSpecial weather statement, Jul 23, 6:12 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Miami FL
612 PM EDT Fri Jul 23 2021
FLZ072-074-172-173-232300-
Coastal Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Coastal Miami Dade County FL-
612 PM EDT Fri Jul 23 2021
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MIAMI-DADE AND EASTERN
BROWARD COUNTIES UNTIL 700 PM EDT...
* At 611 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from Fort
Lauderdale to eastern Pembroke Pines. Movement was southeast at 15
mph.
* Winds in excess of 45 mph, excessive cloud-to-ground lightning, and
funnel clouds possible with these storms.
* Locations impacted include...
Miami, Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood,
Miramar, Pompano Beach, Davie, Miami Beach, Plantation, Sunrise,
Tamarac, Key Biscayne, Lauderdale-By-The-Sea, Surfside, Hallandale,
Miami Gardens, Virginia Key, Lauderhill and North Miami.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
&&
LAT...LON 2598 7993 2590 8004 2584 8004 2563 8020
2602 8033 2625 8015
TIME...MOT...LOC 2211Z 334DEG 13KT 2613 8017 2602 8026
RAGSpecial weather statement, Jul 23, 6:27 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Miami FL
627 PM EDT Fri Jul 23 2021
FLZ067-068-168-232315-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
627 PM EDT Fri Jul 23 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PALM BEACH COUNTY UNTIL
715 PM EDT...
* At 627 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 8 miles
east of Indiantown to 9 miles southwest of J And S Fish Camp.
Movement was south at 20 mph.
* Small hail, excessive cloud-to-ground lightning, funnel clouds, and
winds in excess of 45 mph possible with these storms.
* Locations impacted include...
West Palm Beach, Wellington, Palm Beach Gardens, Riviera Beach,
Belle Glade, Palm Beach, Pahokee, South Bay, Canal Point, Lake
Harbor, Greenacres, Royal Palm Beach, Haverhill, Cloud Lake, Palm
Beach International Airport, Golden Lakes, North County Airport,
Loxahatchee Groves, Lion Country Safari Park and Gun Club Estates.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2666 8004 2666 8083 2682 8085 2679 8082
2691 8070 2698 8069 2702 8063 2696 8061
2696 8020
TIME...MOT...LOC 2227Z 342DEG 18KT 2702 8033 2702 8079
RAGSpecial weather statement, Jul 23, 6:29 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
629 PM EDT Fri Jul 23 2021
FLZ073-075-173-232315-
Mainland Monroe FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
629 PM EDT Fri Jul 23 2021
...SIGNIFICANT WEATHER ADVISORY FOR MAINLAND MONROE AND FAR WESTERN
MIAMI-DADE COUNTIES UNTIL 715 PM EDT...
* At 628 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 6 miles
northeast of Shark Valley Obs Tower to near Fortymile Bend.
Movement was southeast at 20 mph.
* Small hail, excessive cloud-to-ground lightning, funnel clouds, and
winds in excess of 45 mph possible with these storms.
* Locations impacted include...
Homestead General Airport, The Redland, Loop Road Ee Center,
Naranja, Princeton, Richmond West, Shark Valley Obs Tower, Pa-Hay-
Okee Overlook, Everglades National Park, Goulds, Fortymile Bend,
Country Walk, The Hammocks, Inlikita and South Miami Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
Persons participating in outdoor activities should seek sturdy
shelter until these storms pass. Open shelters found in parks,
beaches, or golf courses offer no protection from the dangers of
lightning.
&&
LAT...LON 2539 8091 2573 8102 2581 8090 2581 8087
2582 8087 2590 8073 2553 8034
TIME...MOT...LOC 2228Z 320DEG 15KT 2575 8073 2571 8089
RAGThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 8:08 PM EDT | Special Weather Statement | MFL | Glades | 52 min |
| Jul 22, 10:25 PM EDT | Special Weather Statement | MFL | Hendry | 50 min |
| Jul 23, 9:42 AM EDT | Special Marine Warning | MFL | 63 min | |
| Jul 23, 1:33 PM EDT | Special Weather Statement | MFL | Miami-Dade | 42 min |
| Jul 23, 1:33 PM EDT | Special Weather Statement | MFL | Miami-Dade | 42 min |
| Jul 23, 2:14 PM EDT | Special Weather Statement | MFL | Miami-Dade | 31 min |
| Jul 23, 2:57 PM EDT | Special Weather Statement | MFL | Palm Beach | 63 min |
| Jul 23, 3:03 PM EDT | Special Weather Statement | MFL | Collier | 42 min |
| Jul 23, 3:52 PM EDT | Special Weather Statement | MFL | Palm Beach | 68 min |
| Jul 23, 4:16 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 119 min |
| Jul 23, 4:16 PM EDT | Special Weather Statement | MFL | Broward | 59 min |
| Jul 23, 4:29 PM EDT | Special Weather Statement | MFL | Broward | 46 min |
| Jul 23, 4:40 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 50 min |
| Jul 23, 4:42 PM EDT | Special Marine Warning | MFL | 93 min | |
| Jul 23, 4:53 PM EDT | Special Weather Statement | MFL | Broward | 52 min |
| Jul 23, 4:56 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Collier, Hendry, Miami-Dade, Monroe, Palm Beach | 49 min |
| Jul 23, 5:17 PM EDT | Special Weather Statement | MFL | Broward | 43 min |
| Jul 23, 5:20 PM EDT | Special Weather Statement | MFL | Palm Beach | 55 min |
| Jul 23, 5:23 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Jul 23, 5:24 PM EDT | Special Weather Statement | MFL | Glades | 66 min |
| Jul 23, 5:47 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 118 min |
| Jul 23, 5:49 PM EDT | Special Weather Statement | MFL | Broward | 41 min |
| Jul 23, 6:03 PM EDT | Special Weather Statement | MFL | Hendry | 42 min |
| Jul 23, 6:12 PM EDT | Special Weather Statement | MFL | Broward | 48 min |
| Jul 23, 6:20 PM EDT | Special Marine Warning | MFL | 55 min | |
| Jul 23, 6:22 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 23 min |
| Jul 23, 6:27 PM EDT | Special Weather Statement | MFL | Palm Beach | 48 min |
| Jul 23, 6:57 PM EDT | Special Weather Statement | MFL | Hendry | 48 min |
| Jul 23, 7:06 PM EDT | Special Weather Statement | MFL | Palm Beach | 39 min |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.